Alert archive / Wyoming / Flash Flood Warnings in 2007
Flash Flood Warning 9, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 19, 2007, 9:26 PM MDT for Johnson County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2007, 9:26 PM MDT (03:26 UTC)
- Expired
- Jul 20, 2007, 12:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Riverton, WY
- Area
- Whole counties
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 3682 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KRIW 200327 FFWRIW WYC019-200600- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 926 PM MDT THU JUL 19 2007 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SOUTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL WYOMING... * UNTIL 1200 AM MDT * AT 925 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING CONTINUES ALONG STATE HIGHWAY 191 BETWEEN KAYCEE AND MAYOWORTH. PORTIONS OF HIGHWAY 191 HAVE WATER FLOWING ABOVE AND IN SOME CASES UNDER THE ROAD. ONE LANE OF THE HIGHWAY HAS BEEN CLOSED DUE TO THE HIGH WATER ASSOCIATED WITH THE RISING NORTH FORK POWDER RIVER. FIVE TO SEVEN INCHES OF RAIN COUPLED WITH SEVERAL INCHES OF HAIL FELL IN THIS AREA BETWEEN 600 PM AND 800 PM TONIGHT. * OTHER LOCATIONS IN THE WARNING INCLUDE AREAS BETWEEN STATE HIGHWAY 191 AND INTERSTATE 25...ESPECIALLY THOSE LOW AREAS NEAR THE NORTH FORK POWDER RIVER. PASS CREEK...PASS CREEK RESERVOIR...AND PRIVATE AND COUNTY ROADS NORTHWEST OF KAYCEE WILL ALSO BE SUSCEPTIBLE TO FLASH FLOODING. NO RAINFALL IS EXPECTED IN THE WARNED AREA. HOWEVER...FLOOD WATERS WILL CONTINUE TO RISE THROUGH 1100 PM BEFORE BEGINNING TO RECEDE. THIS WARNING EXTENDS THE FLASH FLOOD WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 930 PM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS RANCHLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE VEHICLES ACROSS AREAS WHERE WATER COVERS THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4350 10710 4350 10634 4411 10639 4408 10707 $$ JONES
2 follow-up statements
000 WGUS75 KRIW 200452 FFSRIW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1043 PM MDT THU JUL 19 2007 WYC019-200600- JOHNSON WY- 1043 PM MDT THU JUL 19 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR SOUTHWESTERN JOHNSON COUNTY... AT 1040 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO INDICATE ONGOING FLOODING ALONG STATE HIGHWAY 191 BETWEEN KAYCEE AND MAYOWORTH. PORTIONS OF HIGHWAY 191 HAVE WATER FLOWING ABOVE AND IN SOME CASES UNDER THE ROAD. ONE LANE OF THE HIGHWAY HAS BEEN CLOSED DUE TO THE HIGH WATER ASSOCIATED WITH THE RISING NORTH FORK POWDER RIVER. FIVE TO SEVEN INCHES OF RAIN FELL IN THIS AREA BETWEEN 600 PM AND 800 PM TONIGHT. OTHER LOCATIONS IN THE WARNING INCLUDE AREAS BETWEEN STATE HIGHWAY 191 AND INTERSTATE 25...ESPECIALLY THOSE LOW AREAS NEAR THE NORTH FORK POWDER RIVER. PASS CREEK...PASS CREEK RESERVOIR...AND PRIVATE AND COUNTY ROADS NORTHWEST OF KAYCEE WILL ALSO BE SUSCEPTIBLE TO FLASH FLOODING. ALTHOUGH NO SIGNIFICANT RAINFALL IS EXPECTED IN THE WARNED AREA FOR THE REMAINDER OF THE NIGHT...FLOOD WATERS ARE EXPECTED TO CREST OVER THE NEXT HOUR...BEFORE BEGINNING TO RECEDE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4350 10710 4350 10634 4411 10639 4408 10707 $$ MURRELL
000 WGUS75 KRIW 200606 FFSRIW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1200 AM MDT FRI JUL 20 2007 WYC019-200610- JOHNSON WY- 1200 AM MDT FRI JUL 20 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN JOHNSON COUNTY... LAW ENFORCEMENT OFFICIALS REPORT THE NORTH FORK POWDER RIVER IS RECEDING...WEST OF INTERSTATE 25...ALONG HIGHWAY 191 BETWEEN KAYCEE AND MAYOWORTH. HOWEVER...LAW ENFORCEMENT OFFICIALS REPORTS THAT THE NORTH FORK POWDER RIVER CONTINUES TO BE OUT OF ITS BANKS FROM INTERSTATE 25...EAST TO HIGHWAY 192...BUT IS ONLY AFFECTING LOW LYING AREAS AT THIS TIME. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4350 10710 4350 10634 4411 10639 4408 10707 $$ MURRELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:20 PM MDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jul 19, 3:20 PM MDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 320 PM MDT THU JUL 19 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT HIGH PRESSURE RIDGE ALOFT REMAINS STALLED OVER THE AREA WITH MONSOON MOISTURE OVER THE AREA. THE MOISTURE IS MORE ABUNDANT OVER THE SOUTH AND EAST WITH THE LEAST MOISTURE OVER THE NORTHWEST. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE A THREAT WITH THE GREATEST COVERAGE OVER THE MOUNTAINOUS AREAS. LITTLE CHANGE IN TEMPERATES AND RELATIVE HUMIDITY ARE EXPECTED THROUGH SATURDAY. SHORT TERM MODELS REMAIN IN GOOD AGREEMENT WITH STAGNANT WEATHER PATTERN. OVERALL SHORT TERM FORECAST SIGNIFICANT WEATHER WILL BE SMALL SCALE LOCAL CONVECTION. LOCAL HEAVY RAINS WILL REMAIN A THREAT IN AND NEAR THE MOUNTAINS WITH SLOW MOVING TO NEAR STATIONARY THUNDERSTORMS. .LONG TERM...SUNDAY THROUGH THURSDAY MODELS ARE VERY SIMILAR IN THEIR MOVEMENT OF THE UPPER HIGH THROUGH THE MEDIUM RANGE PERIOD. THE UPPER HIGH IS FORECAST BY THE GFS...UKMET AND ECMWF TO MOVE FROM THE CENTRAL ROCKIES/WESTERN HIGH PLAINS SUNDAY INTO THE NORTHERN HIGH PLAINS/UPPER MIDWEST AREA MONDAY INTO TUESDAY AND THEN FLATTEN OR RETROGRADE BACK INTO THE CENTRAL ROCKIES WEDNESDAY INTO THURSDAY. AS THE UPPER HIGH MOVES EAST OF WYOMING EARLY NEXT WEEK...IT SHOULD OPEN THE DOOR FOR MID AND HIGH LEVEL MONSOONAL MOISTURE TO FLOW NWD THROUGH THE PERIOD SETTING THE STAGE FOR PLENTY OF DAILY THUNDERSTORMS WITH THE PEAK OCCURRING DURING THE AFTERNOON AND EVENING HOURS. WILL CONTINUE TO BUMP THE POPS UP DURING THIS PERIOD IF THIS TREND CONTINUES AGAIN TONIGHT. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS THE TONIGHT AND FRIDAY. THE BEST COVERAGE AND STRONGER THUNDERSTORMS WILL DEVELOP ACROSS EAST CENTRAL WYOMING THIS EVENING AFFECTING CPR AND WRL ROUTES WITH POSSIBLE MVFR CONDITIONS IN BRIEF HEAVY DOWNPOURS. DRIER AND MORE STABLE AIR WILL PUSH AGAINST THE WEST SIDE OF THE DIVIDE WITH ISOLATED STORMS PRIMARILY DEVELOPING ALONG THE EAST SLOPES AND SOUTHWEST WYOMING IN THE VICINITY OF COD...LND AND RKS. && .FIRE WEATHER... HIGH PRESSURE RIDGE ALOFT REMAINS STALLED OVER THE AREA WITH MONSOON MOISTURE OVER THE AREA. THE MOISTURE IS MORE ABUNDANT OVER THE SOUTH AND EAST WITH THE LEAST MOISTURE OVER THE NORTHWEST. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE A THREAT WITH THE GREATEST COVERAGE OVER THE MOUNTAINOUS AREAS. LITTLE CHANGE IN TEMPERATES AND RELATIVE HUMIDITY ARE EXPECTED THROUGH SATURDAY. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...C.BAKER LONG TERM...SKRBAC AVIATION...SMITH FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jul 19, 4:45 PM MDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 445 PM MDT THU JUL 19 2007 WYZ001>020-022>030-201300- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 445 PM MDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE IS IN PLACE ACROSS JOHNSON AND NATRONA COUNTIES WHICH WILL AID PRODUCTION OF HEAVY RAIN PRODUCING THUNDERSTORMS INTO THE EVENING. ATMOSPHERIC INSTABILITY HAS INCREASED DURING THE HEAT OF THE DAY AND THIS IS ALSO HELPING TO FUEL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL. OTHER SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND EAST OF THE CONTINENTAL DIVIDE THROUGH THE EVENING HOURS WITH BRIEF HEAVY RAIN AND LIGHTNING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS UPPER LEVEL HIGH PRESSURE CONTINUES OVER THE NORTHERN ROCKIES THROUGH THE WEEKEND. ADDITIONALLY...HIGH TEMPERATURES THIS WEEKEND WILL BE ABOUT 10 TO 12 DEGREES ABOVE NORMAL...PUSHING VALUES OVER 100 DEGREES IN THE BASINS EAST OF THE DIVIDE. THE CHANCE OF THUNDERSTORMS WILL BE ON THE INCREASE EARLY NEXT WEEK AS A FLOW OF MONSOONAL MOISTURE MOVES UP FROM THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN JOHNSON AND NATRONA COUNTIES ARE ASKED TO REPORT ANY FLASH FLOODING AND HAIL TO THE NATIONAL WEATHER SERVICE AT 1-800-211-1448. MEASURABLE RAINFALL AND WIND GUST REPORTS OF OVER 45 MPH ARE ALSO HELPFUL. THANK YOU. TRIW
In the hours before
Special weather statement, Jul 19, 5:58 PM MDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 558 PM MDT THU JUL 19 2007 WYZ009>011-019-020-022-200115- BIGHORN MOUNTAINS SOUTHEAST-CASPER MOUNTAIN- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-NORTHEAST JOHNSON COUNTY- SOUTHEAST JOHNSON COUNTY- 558 PM MDT THU JUL 19 2007 ...TORNADO WARNING FOR CENTRAL JOHNSON COUNTY UNTIL 630 PM... ...FLASH FLOOD WARNING FOR NORTHERN JOHNSON COUNTY UNTIL 630 PM... ...SEVERE THUNDERSTORM WARNING FOR CENTRAL NATRONA COUNTY UNTIL 630 PM... NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAIN AND HAIL HAVE BEEN OCCURRING ACROSS MUCH OF NATRONA AND JOHNSON COUNTIES AND SHOULD CONTINUE IN MUCH OF THESE AREAS THROUGH AT LEAST 630 PM. IN ADDITION...A NEW AREA OF THUNDERSTORM DEVELOPMENT HAS BEEN TRACKING NORTHEAST INTO SOUTHWEST NATRONA COUNTY. LARGE HAIL MAY OCCUR ACROSS CENTRAL NATRONA COUNTY THROUGH 630 PM AND MAY ALSO OCCUR IN CENTRAL JOHNSON COUNTY THROUGH 630 PM AS WELL. IN ADDITION...AN ISOLATED TORNADO COULD OCCUR IN CENTRAL JOHNSON COUNTY THROUGH 630 PM. FLOODING HAS BEEN OCCURRING ALONG AT LEAST 5 LOCATIONS ALONG POISON SPIDER ROAD ON THE WEST SIDE OF CASPER WHERE THE HEAVIEST RAIN AND HAIL HAS OCCURRED IN THE CASPER AREA. RIGHT NOW THE HEAVIEST RAIN OVER THE CASPER AREA HAS BEGUN TO DISSIPATE. HEAVY RAIN AND HAIL HAS OCCURRED ACROSS MUCH OF NORTHERN JOHNSON COUNTY WHERE ENOUGH HAIL HAS FALLEN ALONG HIGHWAY 16 WHERE PLOWS HAD TO CLEAR HAIL AWAY FROM THE ROADWAY. CREEKS AND STREAMS FLOWING OFF THE EAST SLOPES OF THE NORTHERN BIG HORN MOUNTAINS...INCLUDING THE CLEAR CREEK WILL BE CARRYING WATER DOWNSTREAM TOWARD THE ADJACENT LOWER ELEVATIONS OF JOHNSON COUNTY. GOLF BALL SIZE HAIL OCCURRED IN POWDER RIVER AT 530 PM. THE THREAT FOR LARGE HAIL WILL DISSIPATE IN THIS AREA BY 630 PM. ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED FOR MUCH OF THE REST OF THIS EVENING AS THE AIRMASS WILL REMAIN VERY MOIST AND UNSTABLE. STAY TUNED FOR ANY ADDITIONAL STATEMENTS AND WARNINGS. LIPSON
Local storm report, Jul 19, 6:49 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
649 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 22 W BUFFALO 44.34N 107.16W
07/19/2007 E0.88 INCH JOHNSON WY PUBLIC
0349 PM HAIL 22 W BUFFALO 44.34N 107.16W
07/19/2007 E1.00 INCH JOHNSON WY PUBLIC
0529 PM HAIL POWDER RIVER 43.03N 106.98W
07/19/2007 E1.75 INCH NATRONA WY TRAINED SPOTTER
0530 PM HAIL 26 SSW BUFFALO 43.99N 106.92W
07/19/2007 E0.75 INCH JOHNSON WY TRAINED SPOTTER
0535 PM FLASH FLOOD 5 W CASPER 42.83N 106.43W
07/19/2007 NATRONA WY EMERGENCY MNGR
4 TO 5 AREAS ALONG POISON SPIDER ROAD EXPERIENCED
FLOODING.
0535 PM FLASH FLOOD 4 W MILLS 42.85N 106.46W
07/19/2007 NATRONA WY TRAINED SPOTTER
SEVERAL AREAS ALONG POISON SPIDER ROAD EXPERIENCED
FLOODING. THE WATER ON THE ROAD WAS ONE FOOT DEEP.
0547 PM HAIL 10 N KAYCEE 43.85N 106.64W
07/19/2007 E0.88 INCH JOHNSON WY TRAINED SPOTTER
0621 PM HAIL 8 NW KAYCEE 43.79N 106.75W
07/19/2007 E1.75 INCH JOHNSON WY TRAINED SPOTTER
&&
DLIPSONLocal storm report, Jul 19, 7:19 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
719 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 8 NW KAYCEE 43.79N 106.75W
07/19/2007 JOHNSON WY TRAINED SPOTTER
NORTH FORK POWDER RIVER IS OUT OF ITS BANKS ALONG STATE
HWY 191 ABOUT 8 MILES NORTHWEST OF KAYCEE.
&&
21Local storm report, Jul 19, 7:39 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
739 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL POWDER RIVER 43.03N 106.98W
07/19/2007 M1.75 INCH NATRONA WY PUBLIC
GOLF BALL SIZE HAIL FELL FOR 10 TO 15 MINUTES.
&&
21Local storm report, Jul 19, 7:44 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
744 PM MDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 8 NW KAYCEE 43.79N 106.75W
07/19/2007 JOHNSON WY TRAINED SPOTTER
5 INCHES OF RAIN FELL IN ABOUT AN HOUR AND A HALF.
&&
21Special weather statement, Jul 19, 8:40 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 840 PM MDT THU JUL 19 2007 WYZ004>006-200345- NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- SOUTHWEST BIG HORN BASIN- 840 PM MDT THU JUL 19 2007 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WASHAKIE AND SOUTHERN BIG HORN COUNTIES... A STRONG THUNDERSTORM ABOUT 15 MILES WEST OF WORLAND...WILL MOVE EAST NORTHEAST...AND AFFECT AREAS BETWEEN GREYBULL AND WORLAND... INCLUDING AREAS NEAR MANDERSON AND BASIN THROUGH 945 PM. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...CONTINUOUS LIGHTNING...SMALL HAIL...AND VERY HEAVY RAINFALL...WITH ISOLATED AMOUNTS NEAR ONE INCH...WHICH COULD ALLOW FOR SOME FLOODING IN LOW LYING OR POOR DRAINAGE AREAS. 21
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:27 PM MDT | Flash Flood Warning | RIW | Johnson | 3 hr |
| Jul 19, 6:27 PM MDT | Tornado Warning | RIW | Johnson | 55 min |
| Jul 19, 8:06 PM MDT | Flash Flood Warning | RIW | Natrona | 3 hr |
Nearby
Flash Flood Warnings in Wyoming, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.